News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: nausea for 2 month


 tenshiblue - Tue May 15, 2007 2:14 pm

I've been having intermittent nausea for about 2 month now and it's just driving me crazy.

At the very beginning, my nausea would only come in the morning. Now my nausea is getting more frequent. It happens almost everytime I eat something. Even drinking water will trigger me to become nausea. I haven't had any loss of appetitie, and I haven't vomitted at all. I'm just so sick and tired of being nauseous all the time.

Age: 25
Sex: Female
Diagnoses: none
Surgeries: none
Current Meds: Prilosec 20mg BID, Imitrex PRN

My pregnancy test result came back as negative. I've been seeing a physician concerning my problem. They all seem to have different opinions. One doctor thinks that this is the result of my stomach inflammation from my past history of Nsaid use. Another doctor said that obviously my prilosec is no longer working. I don't just know what to believe anymore. Any help is greatly appreciated.
 Marceline F, RN - Wed Jun 27, 2007 4:44 am

User avatar Dear Tenshiblue,
I notice you are taking Imitrex PRN. You did not mention whether you are still having migraine attacks. Migraines have been known to trigger bouts of nausea. Even severe stress headaches can trigger bouts of nausea. It may be of value to see if you are having concurrent headaches/migraines when your nausea hits. You may also wish to see whether certain food groups tend to trigger nausea. It is also true that medications can cease effectiveness, and cause a need to change medications. If you had been on NSAIDS for a long time, you could have caused some gastritis, and this too, combined with GERD, can also be expressed by the body as pain or nausea. Ask your primary doctor, or your gastroenterologist to consider switching your medication, and/or work you up for GERD (GastroEsophageal Reflux Disease).

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here